MAUDE Adverse Event Report: BECTON DICKINSON INJECTOR LOCKING N40-O MULTI; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INJECTOR LOCKING N40-O MULTI; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515057
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Mat#: 515057; batch#: unknown.It was reported that the phaseal optima injector came off the line at the end of treatment.They attach the phaseal to the line when they prime them.They sit in the fridge for up to 9 days.Also, they are able to get them off the lines.This is not the fault of the phaseal, but the line.If pull back the collar, it can get the phaseal off.Verbatim: the phaseal optima injector came off the line at the end of treatment.We attach the phaseal to the line when we prime them.They sit in the fridge for up to 9 days.This would not affect anything, right? also, we are able to get them off the lines.This is not the fault of the phaseal, but the line.If you pull back the collar, you can get the phaseal off.
 
Additional Manufacturer Narrative
(b)(4).Initial mdr submission.A follow up mdr will be submitted if additional information becomes available.Device problem code: a1205: loose or intermittent connection (1371).Patient problem code: f26: no health consequences or impact.

Brand Name
INJECTOR LOCKING N40-O MULTI
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MDS DCHU
75 north fairway drive
vernon hills IL 60061
Manufacturer Contact
helen cox
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key17896364
Report Number3003152976-2023-00443
Device Sequence Number17001577
Product Code ONB
UDI-Device Identifier00382905150579
UDI-Public(01)00382905150579
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K201099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515057
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Initial Report FDA Received Date10/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown